# SDR J792003F00000

- Difficulty date: June 3, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Engine: Cont IO520*
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Seal
- Part number: 25102
- Condition: Worn
- Location: Rt Engine
- Part time: 497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND RT ENGINE PNEUMATIC PUMP COUPLING OILY.  FURTHER INVESTIGATION REVEALED DRIVE SHAFT ADAPTER SEAL LEAKING OIL INTO PUMP COUPLING AND INTO PUMP.  REPLACED SEAL (PN 25102) AND PRESSURE PUMP (442CW-12).   SYSTEM OPS CHECK OK.  RECOMMEND INSPECTING THIS AREA ANYTIME ACCESS IS AVAILABLE.
